RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 7, Number 2  

This issue of the Moscow Mathematical Journal is dedicated to Askold Georgievich Khovanskii on the occasion of his 60th birthday.


Askold Georgievich Khovanskii
V. I. Arnol'd, F. M. Borodich, O. A. Gelfond, Yu. S. Ilyashenko, B. Ya. Kazarnovskii, V. A. Kirichenko, A. B. Sossinski, V. A. Timorin, M. A. Tsfasman, S. Yu. Yakovenko
169
Arithmetical turbulence of selfsimilar fluctuations statistics of large Frobenius numbers of additive semigroups of integers
V. I. Arnol'd
173
Multiples of lattice polytopes without interior lattice points
V. Batyrev, B. Nill
195
The Jacobian conjecture is stably equivalent to the Dixmier conjecture
A. Ya. Kanel-Belov, M. L. Kontsevich
209
Spaces of polytopes and cobordism of quasitoric manifolds
V. M. Buchstaber, T. E. Panov, N. Ray
219
On Poincaré series of filtrations on equivariant functions of two variables
A. Campillo, F. Delgado, S. M. Gusein-Zade
243
Deformation finiteness for real hyperkähler manifolds
A. I. Degtyarev, I. V. Itenberg, V. M. Kharlamov
257
Closed geodesics on regular polyhedra
D. B. Fuchs, E. Fuchs
265
Restricted version of the infinitesimal Hilbert 16th problem
A. A. Glutsyuk, Yu. S. Ilyashenko
281
The Newton polytope of the implicit equation
B. Sturmfels, E. A. Tevelev, J. Yu
327
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019